# SDR IPXA2023050793142

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 79,681 hours, 16,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERG LIGHT POWER SUPPLY LOWR&R E-LIGHT BATTERY POWER SUPPLY IAW AMM# 33-51-01. OPS CHECK GOOD. THIS CLEARS M807810. PLACARD REMOVED AND DMP REVERSED.
